# SDR CA070719007

- Difficulty date: July 18, 2007
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Boeing 777*
- System (JASC): 2330 · Entertainment System
- Part: Electrical Box
- Part number: 178661101
- Condition: Burned
- Location: Seat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(CAN) THE VIDEO ENTERTAINMENT SYS ON 3 SEATS WAS NOT WORKING. WHEN THE SEAT ELECTRONICS BOX WAS ACCESSED AND REPLACED DAMAGE WAS NOTED ON THE REMOVED UNIT. SOOT ASSOCIATED WITH WHAT APPEARED TO BE BURNED CIRCUIT CARD IN THE SEU WAS OBSERVED. AN ELECTRICAL BURNING TYPE ODOR WAS PRESENT IN THE AREA. (TC NR 20070719007)
